Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The regularity of elliptic and parabolic free boundaries

Author: Luis A. Caffarelli
Journal: Bull. Amer. Math. Soc. 82 (1976), 616-618
MSC (1970): Primary 35J99, 35K99
MathSciNet review: 0404862
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Brézis and D. Kinderlehrer, The smoothness of solutions to nonlinear variational inequalities, Indiana Univ. Math. J 23 (1973/74), 831-844. MR 50 #13881. MR 361436
  • 2. L. A. Caffarelli, The smoothness of the free surface in a filtration problem (to appear). MR 425743
  • 3. G. Duvaut, Résolution d'un problème de Stefan (fusion d'un bloc de glace à zéro degré), C. R. Acad. Sci. Paris Sér. A-B 276 (1973), A1461-A1463. MR 48 #6688. MR 328346
  • 4. A. Friedman and D. Kinderlehrer, A one phase Stefan problem, Indiana Univ. Math. J. 24 (1975), 1005-1035. MR 385326

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J99, 35K99

Retrieve articles in all journals with MSC (1970): 35J99, 35K99

Additional Information


American Mathematical Society